Yan Yu, Yanbin Sang, Existence and asymptotic behavior of normalized ground states for critical coupled Choquard systems
Full Text: PDF
DOI: 10.23952/jnva.9.2025.2.03
Volume 9, Issue 2, 1 April 2025, Pages 197-228
Abstract. In this paper, we investigate the existence of normalized solutions to a Choquard system with upper critical exponents. First, we prove the existence of normalized ground states for the coupling constant . Furthermore, the nonexistence result of normalized solutions is investigated when . Finally, the asymptotic properties of the solutions are obtained as or .
How to Cite this Article:
Y. Yu, Y. Sang, Existence and asymptotic behavior of normalized ground states for critical coupled Choquard systems, J. Nonlinear Var. Anal. 9 (2025), 197-228.